`a`
Related Articles
1

A stochastic control problem and related free boundaries in finance

Mathematical Control and Related Fields  Volume 7, Issue 4, Pages : 563 - 584, 2017

Chonghu Guan - (email), Xun Li - (email), Zuo Quan Xu - (email), Fahuai Yi - (email)

 Abstract       References       Full Text      Related Articles

2

On free boundary problem for compressible Navier-Stokes equations with temperature-dependent heat conductivity

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 10, Pages : 3903 - 3919, 2017

Zilai Li - (email), Zhenhua Guo - (email)

 Abstract       References       Full Text      Related Articles

3

Two- and multi-phase quadrature surfaces

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2023 - 2045, 2017

Avetik Arakelyan - (email), Henrik Shahgholian - (email), Jyotshana V. Prajapat - (email)

 Abstract       References       Full Text      Related Articles

4

An SIR epidemic model with vaccination in a patchy environment

Mathematical Biosciences and Engineering  Volume 14, Issue 5/6, Pages : 1141 - 1157, 2017

Qianqian Cui - (email), Zhipeng Qiu - (email), Ling Ding - (email)

 Abstract       References       Full Text      Related Articles

5

Stability results for discontinuous nonlinear elliptic and parabolic problems with a S-shaped bifurcation branch of stationary solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 1757 - 1778, 2017

Sabri Bensid - (email), Jesús Ildefonso Díaz - (email)

 Abstract       References       Full Text      Related Articles

6

Traveling waves for a nonlocal dispersal SIR model with general nonlinear incidence rate and spatio-temporal delay

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1719 - 1741, 2017

Jinling Zhou - (email), Yu Yang - (email)

 Abstract       References       Full Text      Related Articles

7

Asymptotic profile of the solution to a free boundary problem arising in a shifting climate model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 895 - 911, 2017

Chengxia Lei - (email), Yihong Du - (email)

 Abstract       References       Full Text      Related Articles

8

Dynamics of a nonlocal SIS epidemic model with free boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 2, Pages : 247 - 266, 2016

Jia-Feng Cao - (email), Wan-Tong Li - (email), Fei-Ying Yang - (email)

 Abstract       References       Full Text      Related Articles

9

Long-time behavior of an SIR model with perturbed disease transmission coefficient

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3429 - 3440, 2016

Nguyen Huu Du - (email), Nguyen Thanh Dieu - (email)

 Abstract       References       Full Text      Related Articles

10

Global weak solution to 3D compressible flows with density-dependent viscosity and free boundary

Communications on Pure and Applied Analysis  Volume 16, Issue 1, Pages : 1 - 23, 2016

Mei Wang - (email), Zilai Li - (email), Zhenhua Guo - (email)

 Abstract       References       Full Text      Related Articles

11

Linearized hydro-elasticity: A numerical study

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 533 - 559, 2016

Lorena Bociu - (email), Steven Derochers - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

12

On the Rayleigh-Taylor instability for the compressible non-isentropic inviscid fluids with a free interface

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2767 - 2784, 2016

Jing Wang - (email), Feng Xie - (email)

 Abstract       References       Full Text      Related Articles

13

Convergence rate of free boundary of numerical scheme for American option

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1435 - 1444, 2016

Xinfu Chen - (email), Bei Hu - (email), Jin Liang - (email), Yajing Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

A revisit to the diffusive logistic model with free boundary condition

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 837 - 847, 2016

Wenzhen Gan - (email), Peng Zhou - (email)

 Abstract       References       Full Text      Related Articles

15

Diffusive KPP equations with free boundaries in time almost periodic environments: I. Spreading and vanishing dichotomy

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3317 - 3338, 2015

Fang Li - (email), Xing Liang - (email), Wenxian Shen - (email)

 Abstract       References       Full Text      Related Articles

16

A diffusive logistic problem with a free boundary in time-periodic environment: Favorable habitat or unfavorable habitat

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 1, Pages : 13 - 35, 2015

Qiaoling Chen - (email), Fengquan Li - (email), Feng Wang - (email)

 Abstract       References       Full Text      Related Articles

17

Optimal control for an epidemic in populations of varying size

DCDS Supplements  Volume 2015, Issue special, Pages : 549 - 561, 2015

Ellina Grigorieva - (email), Evgenii Khailov - (email), Andrei Korobeinikov - (email)

 Abstract       References       Full Text      Related Articles      

18

Global existence of weak solution to the free boundary problem for compressible Navier-Stokes

Kinetic and Related Models  Volume 9, Issue 1, Pages : 75 - 103, 2015

Zhenhua Guo - (email), Zilai Li - (email)

 Abstract       References       Full Text      Related Articles

19

Remarks on the free boundary problem of compressible Euler equations in physical vacuum with general initial densities

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 9, Pages : 2885 - 2931, 2015

Chengchun Hao - (email)

 Abstract       References       Full Text      Related Articles

20

The reaction-diffusion system for an SIR epidemic model with a free boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2039 - 2050, 2015

Haomin Huang - (email), Mingxin Wang - (email)

 Abstract       References       Full Text      Related Articles

21

The spreading fronts in a mutualistic model with advection

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2089 - 2105, 2015

Mei Li - (email), Zhigui Lin - (email)

 Abstract       References       Full Text      Related Articles

22

Lipschitz continuity of free boundary in the continuous casting problem with divergence form elliptic equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 261 - 277, 2015

Aram L. Karakhanyan - (email)

 Abstract       References       Full Text      Related Articles

23

Singly periodic free boundary minimal surfaces in a solid cylinder of $\mathbb{R}^3$

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4987 - 5001, 2015

Filippo Morabito - (email)

 Abstract       References       Full Text      Related Articles

24

Some paradoxical effects of the advection on a class of diffusive equations in Ecology

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 10, Pages : 3031 - 3056, 2014

David Aleja - (email), Julián López-Gómez - (email)

 Abstract       References       Full Text      Related Articles

25

The diffusive competition model with a free boundary: Invasion of a superior or inferior competitor

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 10, Pages : 3105 - 3132, 2014

Yihong Du - (email), Zhigui Lin - (email)

 Abstract       References       Full Text      Related Articles

26

On a linear problem arising in dynamic boundaries

Evolution Equations and Control Theory  Volume 3, Issue 4, Pages : 627 - 644, 2014

Marcelo Disconzi - (email)

 Abstract       References       Full Text      Related Articles

27

The infected frontier in an SEIR epidemic model with infinite delay

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2355 - 2376, 2013

Zhigui Lin - (email), Yinan Zhao - (email), Peng Zhou - (email)

 Abstract       References       Full Text      Related Articles

28

Spreading speed and traveling waves for a two-species weak competition system with free boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2441 - 2455, 2013

Chang-Hong Wu - (email)

 Abstract       References       Full Text      Related Articles

29

Optimal isolation strategies of emerging infectious diseases with limited resources

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1691 - 1701, 2013

Yinggao Zhou - (email), Jianhong Wu - (email), Min Wu - (email)

 Abstract       References       Full Text      Related Articles      

30

Modeling contact inhibition of growth: Traveling waves

Networks and Heterogeneous Media  Volume 8, Issue 1, Pages : 131 - 147, 2013

Michiel Bertsch - (email), Masayasu Mimura - (email), Tohru Wakasa - (email)

 Abstract       References       Full Text      Related Articles

31

Sensitivity analysis for a free boundary fluid-elasticity interaction

Evolution Equations and Control Theory  Volume 2, Issue 1, Pages : 55 - 79, 2013

Lorena Bociu - (email), Jean-Paul Zolésio - (email)

 Abstract       References       Full Text      Related Articles

32

The diffusive logistic model with a free boundary and seasonal succession

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2007 - 2031, 2012

Rui Peng - (email), Xiao-Qiang Zhao - (email)

 Abstract       References       Full Text      Related Articles

33

Spreading speed revisited: Analysis of a free boundary model

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 583 - 603, 2012

Gary Bunting - (email), Yihong Du - (email), Krzysztof Krakowski - (email)

 Abstract       References       Full Text      Related Articles

34

On the optimal control for a semilinear equation with cost depending on the free boundary

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 605 - 615, 2012

Jésus Ildefonso Díaz - (email), Tommaso Mingazzini - (email), Ángel Manuel Ramos - (email)

 Abstract       References       Full Text      Related Articles

35

Traveling waves of diffusive predator-prey systems: Disease outbreak propagation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3303 - 3324, 2012

Xiang-Sheng Wang - (email), Haiyan Wang - (email), Jianhong Wu - (email)

 Abstract       References       Full Text      Related Articles

36

Jet schemes for advection problems

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 4, Pages : 1229 - 1259, 2012

Benjamin Seibold - (email), Rodolfo R. Rosales - (email), Jean-Christophe Nave - (email)

 Abstract       References       Full Text      Related Articles

37

Impact of discontinuous treatments on disease dynamics in an SIR epidemic model

Mathematical Biosciences and Engineering  Volume 9, Issue 1, Pages : 97 - 110, 2011

Zhenyuan Guo - (email), Lihong Huang - (email), Xingfu Zou - (email)

 Abstract       References       Full Text      Related Articles

38

Controlling malaria with indoor residual spraying in spatially heterogenous environments

Mathematical Biosciences and Engineering  Volume 8, Issue 4, Pages : 889 - 914, 2011

Mo'tassem Al-Arydah - (email), Robert Smith? - (email)

 Abstract       References       Full Text      Related Articles

39

The heterogeneous dam problem with leaky boundary condition

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 93 - 125, 2010

Samia Challal - (email), Abdeslem Lyaghfouri - (email)

 Abstract       References       Full Text      Related Articles

40

Groundwater flow in a fissurised porous stratum

Networks and Heterogeneous Media  Volume 5, Issue 4, Pages : 765 - 782, 2010

Michiel Bertsch - (email), Carlo Nitsch - (email)

 Abstract       References       Full Text      Related Articles

41

Solvability of the free boundary value problem of the Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 769 - 801, 2010

Hantaek Bae - (email)

 Abstract       References       Full Text      Related Articles

42

Stability of viscous shock wave for compressible Navier-Stokes equations with free boundary

Kinetic and Related Models  Volume 3, Issue 3, Pages : 409 - 425, 2010

Feimin Huang - (email), Xiaoding Shi - (email), Yi Wang - (email)

 Abstract       Full Text      Related Articles

43

Stationary patterns for an adsorbate-induced phase transition model I: Existence

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 3, Pages : 1105 - 1117, 2010

Kousuke Kuto - (email), Tohru Tsujikawa - (email)

 Abstract       Full Text      Related Articles

44

Blow-up in a subdiffusive medium with advection

Discrete and Continuous Dynamical Systems  Volume 28, Issue 4, Pages : 1655 - 1667, 2010

W. Edward Olmstead - (email), Colleen M. Kirk - (email), Catherine A. Roberts - (email)

 Abstract       Full Text      Related Articles

45

Pulse vaccination strategies in a metapopulation SIR model

Mathematical Biosciences and Engineering  Volume 7, Issue 2, Pages : 455 - 477, 2010

Alan J. Terry - (email)

 Abstract       Full Text      Related Articles

46

Spherically symmetric Navier-Stokes equations with degenerate viscosity coefficients and vacuum

Communications on Pure and Applied Analysis  Volume 9, Issue 2, Pages : 459 - 481, 2009

Wenjun Wang - (email), Lei Yao - (email)

 Abstract       Full Text      Related Articles

47

Nonlocal spatially inhomogeneous Hamilton-Jacobi equation with unusual free boundary

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 493 - 519, 2009

Yoshikazu Giga - (email), Przemysław Górka - (email), Piotr Rybka - (email)

 Abstract       Full Text      Related Articles

48

A vacuum problem for multidimensional compressible Navier-Stokes equations with degenerate viscosity coefficients

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 987 - 1016, 2008

Ping Chen - (email), Ting Zhang - (email)

 Abstract       Full Text      Related Articles

49

Response of equilibrium states to spatial environmental heterogeneity in advective systems

Mathematical Biosciences and Engineering  Volume 4, Issue 1, Pages : 1 - 13, 2006

Roger M. Nisbet - (email), Kurt E. Anderson - (email), Edward McCauley - (email), Mark A. Lewis - (email)

 Abstract       Full Text      Related Articles

50

Dynamical structure of one-phase model of solid combustion

DCDS Supplements  Volume 2005, Issue Special, Pages : 287 - 296, 2005

Michael L. Frankel - (email), Victor Roytburd - (email)

 Abstract       Full Text      Related Articles      

51

Dynamics of a circular cylinder interacting with point vortices

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 1, Pages : 35 - 50, 2004

A. V. Borisov - (email), I. S. Mamaev - (email), S. M. Ramodanov - (email)

 Abstract       Full Text      Related Articles

52

A free boundary problem arising from a stress-driven diffusion in polymers

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 191 - 202, 1996

Hong-Ming Yin - (email)

 Abstract       Full Text      Related Articles

53

Global weak solutions of non-isothermal front propagation problem

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 46 - 52,

 Abstract       Full Text      Related Articles